# SDR ASAA2013032294341

- Difficulty date: March 22, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 36,750 hours, 14,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5705Y1
- Condition: Corroded
- Location: Bs 986.5-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED INTERCOSTAL AT BS 986.5 - 1006, LBL 32.1 CORRODED AND HAS ELONGATED HOLES.  REPLACED INTERCOSTAL.  WORK ACCOMPLISHED IAW SRM 53-70-51 REPAIR 4.
